# SDR AALA20101215MIA01

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 95,218 hours, 15,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25C EMERGENCY LIGHT INOPERATIVE.  ALLOWED BATTERY PACK CHARGE TIME.  OPS CHECK NORMAL.
